It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've been on Strattera for about a week now - for the past 3 days I've been on my target dose of 80mg a day. Maybe its too early to tell, but I don't think I like it very much.
First of all, I'm so, so sleepy all the time. I've barely been able to get out of bed all weekend. The only way this stuff seems to work is if I drink some coffee or other caffienated beverage. If that's the case, I might as well go back on Ritalin; I quit caffiene about six months ago and really don't want to have to start drinking it again.
I had been taking Ritalin LA for about two years before this, and it worked really well for me; the only reason I'm experimenting with Strattera is because it's a hassle dealing with scrips for a Schedule II drug, and I like the idea of a med that is working all the time. And I don't want to take Strattera and a stimulant, since that would defeat my purpose in trying Strattera in the first place. For me, it's one or the other.
Secondly, I'm irritable as hell. I don't know if this is directly related to the Strattera or because I stopped my stimulants cold turkey, and therefore I'm having a slight rebound/withdrawal reaction.
What I want to know is, has anybody experienced these side effects with Strattera initially but eventually (like, after three or four weeks) found that they subsided and the med was actually working, AND working as well as a stimulant might? That's the only possibility that is stopping me from chucking this crap and going to back to good ol' reliable Ritalin. My fatigue is pretty severe and, of course, it only seems to have gotten worse since I increased the dosage. For my money, I'd rather have a little trouble sleeping (as on a stimulant) than a lot of trouble waking up, or staying awake in general.
Anybody with experience with switching from stimulants to Strattera, positive or negative, please respond. It would be a great help to me. I have an appointment with my doctor on Tuesday and I'd like to have an idea of where I'm going with this before I see him.

Regards,
Nathan





All times are GMT -7. The time now is 01:40 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!